# SDR SWAA2017031312438

- Difficulty date: February 14, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT BS 500D, STRINGER 21R.  R & R THE GUSSET IAW SRM.
